# SDR AALA2009012500188

- Difficulty date: January 25, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N227AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49177
- Aircraft time: 74,986 hours, 40,051 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Cylinder
- Part number: 39525315001NC1
- Part serial: 0045
- Condition: Leaking
- Location: Zone 700
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ORD  INFLIGHT - RIGHT HYDRAULIC QUANTITY WENT TO ZERO IN FLIGHT.  LANDED ORD WITHOUT INCIDENT.  FOUND BLOWN CYLINDER SEAL IN THE RIGHT WHEEL WELL.  REPLACED CYLINDER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
